Estamos realizando la búsqueda. Por favor, espere...


Sufficient second-order conditions for bang-bang control problems

Abstract: We provide sufficient optimality conditions for optimal control problems with bang-bang controls. Building on a structural assumption on the adjoint state, we additionally need a weak second-order condition. This second-order condition is formulated with functions from an extended critical cone, and it is equivalent to a formulation posed on measures supported on the set where the adjoint state vanishes. If our sufficient optimality condition is satisfied, we obtain a local quadratic growth condition in L1(?)

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Wachsmuth D., Wachsmuth G.,

 Fuente: SIAM Journal on Control and Optimization, 2017, 55(5), 3066-3090

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2017

Nº de páginas: 25

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/16M1099674

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2014-57531-P